MathSciNet Relay Station
MathSciNet bibliographic data
MR1652878 (2001f:20097) 20G20 (15A23)
Fomin, Sergey; Zelevinsky, Andrei Double Bruhat cells and total positivity. J. Amer. Math. Soc. 12 (1999), no. 2, 335–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement